Police use Naloxone to reverse overdose in Waterford

Photo Credit: MGN

WATERFORD, N.Y. (NEWS10) – Police say they saved a man from a heroin overdose by giving him the life-saving drug, Naloxone.

Officers say just before 8:30 p.m. on Sunday they got a call to a residence on South Street in the village of Waterford for a possible heroin overdose.

Upon arrival, the officers found a male that was unresponsive, not breathing, and had no pulse. The officers immediately administered Naloxone and started chest compressions. The chest compressions continued and additional Nalaxone was given to the victim until he became responsive.

Officials say the victim was in a sedated state when he was transported to a hospital by a Clifton Park Halfmoon ambulance.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s